Marcinkiewicz-Fejer means of d-dimensional Walsh-Fourier series

Research output: Contribution to journalArticlepeer-review

46 Citations (Scopus)

Abstract

The boundedness of Marcinkiewicz maximal operator for d-dimensional Walsh-Fourier series is studied from the martingale Hardy-Lorentz space Hp,q into the Lorentz space Lp,q.

Original languageEnglish
Pages (from-to)206-218
Number of pages13
JournalJournal of Mathematical Analysis and Applications
Volume307
Issue number1
DOIs
Publication statusPublished - Jul 1 2005
Externally publishedYes

Keywords

  • Hardy-Lorentz space
  • Marcinkiewicz-Fejer means
  • Multiple Walsh-Fourier series

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Marcinkiewicz-Fejer means of d-dimensional Walsh-Fourier series'. Together they form a unique fingerprint.

Cite this